Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 25, NWS Lubbock, TX

May 18, 201419 counties in Texas

NWS Lubbock, TX issued this red flag warning at May 18, 2014, 3:23 PM CDT for 19 counties in Texas. It took effect at May 19, 2014, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 18, 2014, 3:23 PM CDT (20:23 UTC)
In effect from
May 19, 2014, 12:00 PM CDT
Expired
May 19, 2014, 10:00 PM CDT
In force
10 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 26 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1281 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WWUS84 KLUB 182023
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
323 PM CDT SUN MAY 18 2014

TXZ021>025-027>031-033>037-039>042-190500-
/O.UPG.KLUB.FW.A.0024.140519T1700Z-140520T0300Z/
/O.NEW.KLUB.FW.W.0025.140519T1700Z-140520T0300Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
323 PM CDT SUN MAY 18 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT MONDAY FOR
SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE TEXAS
SOUTH PLAINS...EXTREME SOUTHERN TEXAS PANHANDLE...AND ADJACENT
WESTERN PARTS OF THE ROLLING PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 10 PM CDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* HUMIDITY...WILL DROP TO 13 PERCENT OR LESS...LOCALLY 3 TO 5
  PERCENT ALONG THE NEW MEXICO BORDER.

* TEMPERATURES...WILL BE ABOUT 15 DEGREES WARMER THAN NORMAL.

* FUELS...ARE CRITICALLY TO EXTREMELY DRY. AND ALTHOUGH NON-
  CONTINUOUS...THE ENERGY RELEASE COMPONENTS FROM THESE FUELS
  WILL BE EXTREME.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD AND
THE DEVELOPMENT OF SIGNIFICANT WIND-DRIVEN WILDFIRES. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$
4 follow-up statements
793 
WWUS84 KLUB 190440 AAA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1140 PM CDT SUN MAY 18 2014

TXZ021>025-027>031-033>037-039>042-191200-
/O.CON.KLUB.FW.W.0025.140519T1700Z-140520T0300Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
1140 PM CDT SUN MAY 18 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 10 PM MONDAY
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND A VERY HIGH FIRE DANGER
FOR ALL OF THE SOUTH PLAINS AND ADJACENT AREAS OF THE ROLLING
PLAINS AND SOUTHERN TEXAS PANHANDLE...

* HUMIDITY...3 TO 15 PERCENT.

* TEMPERATURES...15 DEGREES ABOVE NORMAL.

* FUELS...DRY TO EXTREMELY DRY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND
SPARKS.

&&

$$
345 
WWUS84 KLUB 191046
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
546 AM CDT MON MAY 19 2014

TXZ021>025-027>031-033>037-039>042-192100-
/O.CON.KLUB.FW.W.0025.140519T1700Z-140520T0300Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
546 AM CDT MON MAY 19 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM
CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR ALL OF THE SOUTH PLAINS AND ADJACENT AREAS OF THE
ROLLING PLAINS AND SOUTHERN TEXAS PANHANDLE...

* HUMIDITY...3 TO 10 PERCENT.

* WIND SPEEDS...SOUTHWEST AT 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* TEMPERATURES...15 DEGREES ABOVE NORMAL.

* FUELS...EXTREMELY DRY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND
SPARKS.

&&

$$
395 
WWUS84 KLUB 192058
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
358 PM CDT MON MAY 19 2014

TXZ021>025-027>031-033>037-039>042-200300-
/O.CON.KLUB.FW.W.0025.000000T0000Z-140520T0300Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
358 PM CDT MON MAY 19 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 10 PERCENT OR LESS AND CRITICAL FIRE
DANGER FOR ALL OF THE SOUTH PLAINS AND ADJACENT AREAS OF THE
ROLLING PLAINS AND SOUTHERN TEXAS PANHANDLE...

* HUMIDITY...3 TO 10 PERCENT.

* WIND SPEEDS...SOUTHWEST AT 20 TO 25 MPH WITH GUSTS TO 35 MPH.

* TEMPERATURES...15 DEGREES ABOVE NORMAL.

* FUELS...EXTREMELY DRY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND
SPARKS.

&&

$$
057 
WWUS84 KLUB 200250
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
950 PM CDT MON MAY 19 2014


TXZ021>025-027>031-033>037-039>042-200400-
/O.EXP.KLUB.FW.W.0025.000000T0000Z-140520T0300Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
950 PM CDT MON MAY 19 2014

...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR
SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY
VALUES OF 10 PERCENT OR LESS AND CRITICAL FIRE DANGER FOR ALL OF
THE SOUTH PLAINS AND ADJACENT AREAS OF THE ROLLING PLAINS AND
SOUTHERN TEXAS PANHANDLE...

THE DRYLINE CONTINUES TO PUSH NORTHWESTWARD ACROSS THE SOUTH
PLAINS. WHILE WIND SPEEDS WILL REMAIN ON THE BREEZY SIDE
OVERNIGHT...INCREASING RELATIVE HUMIDITIES WILL HELP EASE THE
CRITICALITY OF THE THREAT. ELEVATED FIRE WEATHER CONDITIONS WILL
CONTINUE NORTHWEST OF A POST TO MEMPHIS LINE THROUGH MIDNIGHT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at May 18, 3:13 PM CDT, 10 minutes earlier.

Area forecast discussion, May 18, 3:13 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
313 PM CDT SUN MAY 18 2014

.SHORT TERM...
DE-AMPLIFIED UA RIDGING WAS PROGRESSING EWRD ACROSS THE CENTRAL
CONUS LATE THIS AFTN...THUS CAUSING FLOW ALOFT TO GRADUALLY BACK TO
NEAR ZONAL FLOW. LOOKING AT THE SFC...E-SE SFC WINDS FROM EARLIER
THIS MORNING HAS SINCE COMMENCED TO VEER TO THE S-SW LATE THIS AFTN
/ESPECIALLY ON THE CAPROCK/...COURTESY OF A NEARBY DEEPENING SFC
TROUGH. THE AFOREMENTIONED TROUGH HAS PROMOTED A TIGHTENED PRESSURE
GRADIENT WITH A RESULTANT WIND SPEED OF 15-25 MPH PER 20Z TEXAS TECH
MESONET READINGS. SRLY FLOW COUPLED WITH AN INCREASE IN 500 MB
HEIGHT FIELDS HAVE CAUSED TEMPS TO WARM INTO THE MIDDLE TO UPPER 80S
WITH A FEW LOWER 90S. FURTHERMORE...RELATIVE  HUMIDITY VALUES WERE
LOWEST ACROSS THE WRN ZONES...WHICH COINCIDES WITH THE LOCATION OF
AN ILL-DEFINED DRYLINE THAT IS SLOWLY OOZING EWRD FROM NEW MEXICO.
HUMIDITIES HAVE FALLEN TO 15-25 PERCENT ACROSS THE SAID AREAS...AND
THE WARM AND BREEZY CONDITIONS ONLY FURTHER AGITATE FIRE WEATHER
CONDITIONS. A FIRE DANGER STATEMENT IS IN EFFECT FOR THE FAR WESTERN
SOUTH PLAINS. THE DRYLINE COULD NEAR CENTRAL ZONES LATER THIS
AFTN/EARLY THIS EVENING AS HINTED AT BY A FEW MODEL SOLUTIONS...
HENCE CAUSING BRIEF ELEVATED FIRE WEATHER CONDITIONS THERE. THE
CAP APPEARS TO BE HOLDING STRONG AS EXPECTED...THOUGH THE NAM
WANTS TO KEEP HOPE ALIVE BY EXHIBITING LIGHT QPF SIGNALS ALONG THE
DRYLINE ACROSS THE SRN TX PANHANDLE LATER THIS EVENING. LOW LEVELS
ARE RATHER DRY AND LACK OF MID-UPPER LEVEL SUPPORT SUGGEST THE
DEVELOPMENT OF STORMS ACROSS THE FA TO BE SLIM TO NONE.
TONIGHT...THE DRYLINE WILL RETREAT TO EAST NM WHILST A RATHER
BREEZY NOCTURNAL LLJ /30-45 KTS/ CAUSE WIND SPEEDS TO STAY UP
OVERNIGHT...CONSEQUENTLY CAUSING MILD OVERNIGHT TEMPS /MAINLY IN
THE LOWER 60S/.

TOMORROW THE UA RIDGE WILL BE EXITING THE CENTRAL CONUS...AND
ATTENTION TURNS TO A NW PACIFIC DISTURBANCE DIGGING SSE TO ACROSS
NRN CALI BY THE END OF THE SHORT TERM PERIOD. FLOW ALOFT WILL BACK
FURTHER TO THE SW...AND THE DRYLINE WILL SURGE TO NEAR THE FAR
ROLLING PLAINS BY THE AFTN GIVEN SWRLY WIND SPEEDS OF 20-25 MPH.
HENCE...COULD SEE LOCALIZED LIGHT BLDU AS A RESULT. LOW TEENS TO
SINGLE DIGIT HUMIDITIES ON THE CAPROCK AND PORTIONS OF THE ROLLING
PLAINS...ALONG WITH BREEZY CONDITIONS AND TEMPS INCREASING INTO THE
MIDDLE TO UPPER 90S...WILL MAKE FOR A HIGH FIRE DANGER DAY. AS
SUCH...THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG
WARNING. /29

&&

.LONG TERM...
SOLUTIONS NOW ARE GIVING REASONABLE AND MORE BELIEVABLE CLOSE
SPREAD WITH EVOLUTION OF THE UPPER LOW OVER THE SOUTHWEST LATER IN
THE WEEK. THE VERY SLOW MOVING LOW IS EXPECTED TO PULL UP OVER
SOUTHERN CALIFORNIA-WESTERN NEVADA THROUGH MID-WEEK BEFORE DIPPING
INTO THE LOWER COLORADO VALLEY THURSDAY AND FRIDAY. CONTINUED SLOW
PROGRESSION THOUGH WITH GRADUAL FILLING IS EXPECTED TO MOVE THIS
SYSTEM NEAR ENOUGH TO ENHANCE SHOWER CHANCES BY LATE IN THE WEEK
AND INTO THE WEEKEND. WEAKENED UPPER TROUGH EVENTUALLY IS EXPECTED
TO PASS EARLY NEXT WEEK THOUGH LEAVING A PRE-MOISTENED ATMOSPHERE
THAT MAY BE CAPABLE OF NORTHWEST FLOW STORMS AFTER THAT POINT.

THIS SHOULD GIVE ENOUGH TIME FOR A SIGNIFICANT MOISTURE INCREASE
THROUGH THE SOUTHERN HIGH PLAINS. A DRY-LINE NEAR THE NEW MEXICO
BORDER WEDNESDAY AFTERNOON IS UNCERTAIN IF IT WILL BE ABLE TO
GENERATE SIGNIFICANT RAIN AS INITIAL MOISTENING WILL OCCUR MAINLY
IN THE MID LEVELS SO PLENTY OF LOW LEVEL DRYING TO OVERCOME. BOTH
GFS AND ECMWF INDICATE A WEAK IMPULSE LIFTING NORTHWARD THURSDAY
EVENING THAT COULD ENHANCE ACTIVITY MAINLY WESTERN COUNTIES INTO
EARLY FRIDAY. A LULL THEN WOULD BE EXPECTED EARLY FRIDAY BEFORE
THUNDERSTORMS POTENTIALLY CRANK UP AGAIN LATE FRIDAY OVER WESTERN
COUNTIES OR NEAR THE STATE LINE. BETTER DYNAMIC LIFT ARRIVING
SATURDAY APPEARS CAPABLE OF GENERATING MORE WIDESPREAD ACTIVITY
WHICH MAY BE ABLE TO REPEAT SUNDAY ALTHOUGH WE WOULD EXPECT A
COOLER MORE MOIST ENVIRONMENT WITH ONLY LIMITED SURFACE BASED
INSTABILITY. LATE WEDNESDAY HIGH-BASED STORMS COULD PROVE A HIGH
WIND THREAT...WHILE THURSDAY MAY PROVE SOMEWHAT BETTER ORGANIZED
THOUGH STILL UNCLEAR HOW VALID SEVERE THREAT WOULD BE. MODEL RAIN
TOTALS MAY PROVE TOO ABUNDANT BY THE WEEKEND IF THE MOISTENING
LIMITS SURFACE WARMING AND INSTABILITY. BUT WE SEE POTENTIAL FOR
SOME MEANINGFUL RAIN BEFORE THEN.

SEE THE SECOND FIRE WEATHER PARAGRAPH FOR DISCUSSION ABOUT TUESDAY
AND EARLY WEDNESDAY. RMCQUEEN

&&

.FIRE WEATHER...
A NEARBY SFC TROUGH HAS PROMOTED 20-FOOT S-SW WIND SPEEDS TO
INCREASE TO 15-25 MPH LATE THIS AFTN. THESE DOWNSLOPE WINDS HAVE
FILTERED IN DRYER AIR TO PORTIONS OF THE CAPROCK /HUMIDITIES FALLEN
TO 15-25 PERCENT ACROSS THE WRN SOUTH PLAINS/...AND HAVE ALSO
CONTRIBUTED TO ABOVE NORMAL WARMTH. AS SUCH...A A FIRE DANGER
STATEMENT IS IN EFFECT UNTIL 9 PM THIS EVENING ACROSS THE FAR
WESTERN SOUTH PLAINS AND SOUTHWEST TX PANHANDLE. HUMIDITIES COULD
NEAR/FALL BELOW 15 PERCENT ACROSS PORTIONS OF THE CENTRAL SOUTH
PLAINS LATER THIS AFTN/EARLY THIS EVENING...THUS BRIEF ELEVATED FIRE
WEATHER CONDITIONS MAY OCCUR. A DEEPER SFC TROUGH TOMORROW AFTN WILL
CAUSE 20-FOOT S-SW WIND SPEEDS TO INCREASE A BIT /20-25 MPH/ AND DRYER
CONDITIONS /HUMIDITIES OF 5-13 PERCENT/ WILL SPREAD TO ALL OF THE
CAPROCK AND PORTIONS OF THE ROLLING PLAINS. WITH TEMPS IN THE MIDDLE
TO UPPER 90S COUPLED WITH THE RATHER BREEZY AND DRY CONDITIONS...AS
WELL AS CRITICALLY TO EXTREMELY DRY FUELS...WILL CAUSE A HIGH FIRE
DANGER. THE FIRE WEATHER WATCH HAS THEREFORE BEEN UPGRADED TO A RED
FLAG WARNING ACROSS ALL OF THE SOUTH PLAINS AND PORTIONS OF THE
ROLLING PLAINS. /29

EXTREMELY DRY AIR WITH GUSTY WINDS WILL CONTINUE MONDAY EVENING
VALIDATING THE RED FLAG WARNING FOR EARLIER MONDAY. HUMIDITIES MAY
DIP AS LOW AS 2 PERCENT ALONG THE NEW MEXICO BORDER EARLY MONDAY
EVENING. TUESDAY SHOULD BE THE FINAL DAY OF THE CURRENT SPATE OF
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS. ANOTHER HOT DAY WITH
DEEP MIXING BUT SOMEWHAT MORE RELAXED SURFACE PRESSURE GRADIENT
AND HEIGHT FIELDS ALOFT. RFTI VALUES SUPPORT POSSIBLE LOW-END
CRITICAL ACROSS THE FAR NORTHWESTERN ZONES TUESDAY AFTERNOON...BUT
WE WILL NOT ADD A WATCH FOR NOW AS THE CURRENT WARNING FOR MONDAY
SHOULD SUFFICE FOR KEEPING ALERT LEVELS HIGH. BY WEDNESDAY...LOW
LEVEL MOISTURE IS EXPECTED TO IMPROVE ALTHOUGH IF IT IS TOO
SHALLOW THE DEEP AFTERNOON MIXING MAY LEAD TO YET ANOTHER ELEVATED
DAY. MOISTURE IS EXPECTED TO IMPROVE CONSIDERABLY LATER IN THE
WEEK. RMCQUEEN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        58  94  53  94  58 /  10   0   0   0   0
TULIA         60  96  59  96  61 /  10   0   0   0  10
PLAINVIEW     61  96  61  96  62 /  10   0   0   0  10
LEVELLAND     60  96  57  97  60 /  10   0   0   0  10
LUBBOCK       63  98  63  97  64 /  10   0   0   0  10
DENVER CITY   60  96  59  97  63 /  10   0   0   0  10
BROWNFIELD    60  97  60  97  62 /  10   0   0   0  10
CHILDRESS     64 100  66  99  66 /   0  10   0  10  10
SPUR          62  98  64  97  63 /   0   0   0  10  10
ASPERMONT     64  98  65  98  66 /   0   0   0  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 10 PM CDT MONDAY FOR THE FOLLOWING
ZONES: TXZ021>025-027>031-033>037-039>042.

&&

29/05
Hazardous weather outlook, May 18, 10:52 AM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1052 AM CDT SUN MAY 18 2014

TXZ021>044-191600-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1052 AM CDT SUN MAY 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER
HOT...DRY AND BREEZY SOUTHWESTERLY WINDS WILL RESULT IN A PERIOD OF
ELEVATED FIRE WEATHER WEST OF THE INTERSTATE 27 AND U.S. 87 CORRIDOR
LATE THIS AFTERNOON AND EARLY THIS EVENING. A FIRE DANGER
STATEMENT IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THE COMBINATION OF HOT...DRY AND BREEZY CONDITIONS MAY PRODUCE
A CRITICAL FIRE DANGER MONDAY AFTERNOON AND EVENING ACROSS THE
ENTIRE AREA ASIDE FROM THE EASTERN ROLLING PLAINS...AND A FIRE
WEATHER WATCH HAS BEEN ISSUED. A CRITICAL FIRE DANGER IS ALSO
POSSIBLE ON TUESDAY...MAINLY ON THE CAPROCK. IN ADDITION...A FEW
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS WESTERN
AREAS WEDNESDAY AND THURSDAY...AND PERHAPS AREA-WIDE FRIDAY AND
SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.